MAUDE Adverse Event Report: MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2); MESH, SURGICAL

MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2); MESH, SURGICAL
Catalog Number CON2006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cellulitis (1768)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal investigation into strattice lot sp200337 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.
 
Event or Problem Description
Limited information was reported on (b)(6) 2022 from the sales rep on behalf of the hcp that they had a patient who had surgery on (b)(6) 2022 with strattice and she ended up having an implant exchange and had her strattice removed on (b)(6) 2022 d/t cellulitis.The lots associated with this event were reported as right breast: (b)(4) and left breast: (b)(4).This record is associated with left breast: (b)(4).Refer to mdr 1000306051-2022-00167 for the right breast investigation.
 
Event or Problem Description
This is follow up#1 to report additional information was received from the medical staff on (b)(6) that the patient was a 68 year old female with a history of dcis in 2003, had a mastectomy and reconstruction at that time.She had implant exchange in 2005.Her comorbidities included warm autoimmune hemolytic anemia, hyperlipidemia, diverticulitis.On (b)(6) 2022 , she underwent a conversion from subpectoral to prepectoral and implants placed on (b)(6) 2022 were right: 600 cc, left: 650 cc.This was a bilateral breast reconstruction revision.The symptoms presented unilaterally, on the left with an onset date of (b)(6) 2022.The patient had to have left implant removed on (b)(6) 2022, and will be re-reconstructed in spring 2023.Some of the adm was noticed to be integrated so adm was partially explanted.The health care provider does attribute the strattice device to the cellulitis.Additional information and clarification were received on (b)(6) that event is only related to the left side and the strattice remains implanted on the right side.There is no allegation or adverse event reported for the right side.As reported in the initial: limited information was reported on 15/sep/2022 from the sales rep on behalf of the hcp that they had a patient who had surgery on (b)(6) 2022 with strattice and she ended up having an implant exchange and had her strattice removed on (b)(6) 2022 d/t cellulitis.The lots associated with this event were reported as right breast: sp200334065 and left breast: sp200337357.This record is associated with left breast: sp200337357.Refer to mdr 1000306051-2022-00167 for the right breast investigation.
 
Additional Manufacturer Narrative
Although the hcp attributes the cellulitis to the device, based on the results of the investigation, including the device was partly integrated on the left side, remains implanted on the right side, a relationship to the strattice cannot be conclusively determined.The lot was terminally sterilized within the process parameters and met all qc release criteria.As reported in the initial: internal investigation into strattice lot sp200337 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.

Brand Name
MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2)
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key15538678
Report Number1000306051-2022-00165
Device Sequence Number6107535
Product Code FTM
UDI-Device Identifier00818410010270
UDI-Public00818410010270
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K082176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue NumberCON2006
Device Lot NumberSP200334
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer10/25/2022
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date10/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BREAST IMPLANTS (B)(6) 2022.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale